I have numbness in my baby finger on one hand, but I don't take statins. Diabetes can cause numbness in the hands and fingers as well as the feet and hips, it has to do with nerve damage, called Neurosis. If that is the cause, you might be able to stop or even reverse it by getting your bg under good control, or you might want to call your doctor to let him/her know what is going on. My doctor said if I don't do hand exercises, I could end up like John McCain. He said to make a tight fist, then open your hand and spread out the fingers, stretching them as far backwards as you can. He said do 10 repetitions 3 times per day, but I do it more often because it makes it feel better and not so stiff.
I was on a statin, prevastatin for a little over a year. I finally had to stop it because of the severe muscle aches all over my body. I felt like a little old lady and it was seriously compromising my daily life. My doctor told me I had statin myopathy.
1 - 5 of 5 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.